# SDR CA151013004

- Difficulty date: October 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 162 hours
- Engine: Ge CT78A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL AT THE PLATFORM, WHILE DESCENDING FROM THE HOVER ONTO THE DECK, THE NR 2 FUEL BYPASS CAUTION CAME ON.  ONCE ON THE DECK, APPROXIMATELY 7 SECONDS LATER, NR 1 FUEL BYPASS CAUTION ALSO CAME ON.  FOLLOWING SHUTDOWN AND DISCUSSION WITH MAINTENANCE CONTROL CENTER, ACFT WAS RESTARTED, AT WHICH POINT THE LIGHTS WERE OUT.  MOVING INTO THE HOVER, THE NR 2 FUEL BYPASS ONCE AGAIN ILLUMINATED.  ACFT LANDED AND SHUTDOWN.  ENGINEER WAS FLOWN TO THE PLATFORM.  REPLACED BOTH FILTERS AND INSPECTED FUEL CELLS VISUALLY AS WELL AS THE REMOVED FILTERS FOR ANY DETECTABLE ABNORMALITIES.  NOTHING FOUND. ACFT WAS GROUND RUN AND HOVER CHECKED.  ALL NORMAL, ACFT RETURNED TO BASE.  ACFT WAS THEN DRAINED OF REMAINING FUEL AND CLOSER INSPECTION OF FUEL CELLS WAS DONE WITHOUT ANY FINDINGS. FUEL FILTERS WERE EXAMINED BY FILTER DEBRIS ANALYSIS. THE PATCHES SHOW TO BE MAINLY DIRT/SAND AND OTHER ORGANIC MATTER. FIBRES, SILICON PARTICLES.  QUITE A LOT MORE DEBRIS WAS ABLE TO BE EXTRACTED FROM THE NR 1 ENGINE FILTER.  MICROBIAL MONITOR TEST CARRIED OUT ON BOTH FUEL CELL SAMPLES AS WELL, AND AFTER THE 4 DAY INCUBATION PERIOD THERE WAS NO MICROBIAL GROWTH DETECTED.  FILTERS REPLACED ONCE AGAIN.
